# SDR UHLA2012120500044

- Difficulty date: December 5, 2012
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING FLAP TORQUE TUBE F5.  R & R LEFT WING FLAP TORQUE TUBE F5.
